# SDR DALA2014080804408

- Difficulty date: August 7, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N939DL
- Make and model: Doug MD-88
- Aircraft serial: 49812
- Aircraft time: 65,916 hours, 49,598 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Bracket
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED THAT THE TAILCONE RELEASE SYSTEM UPPER LEFT LATCH RECEPTACLE SUPPORT BRACKET WAS CRACKED BEYOND ALLOWABLE LIMITS.  THE DAMAGED ANGLES WERE REPLACED AND THE FUNCTIONAL CHECK WAS COMPLETED SATISFACTORILY.
